Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A norm condition for disconjugacy of complex differential systems


Authors: Shui Nee Chow and Pui-kei Wong
Journal: Proc. Amer. Math. Soc. 34 (1972), 147-151
MSC: Primary 34A20
DOI: https://doi.org/10.1090/S0002-9939-1972-0294753-6
MathSciNet review: 0294753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A first order linear vector differential equation with coefficients holomorphic in the unit disk is considered. A criterion for disconjugacy expressed in terms of the Euclidean norm is given, and the condition is the best possible for this particular norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20

Retrieve articles in all journals with MSC: 34A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294753-6
Keywords: Complex differential systems, disconjugate solutions
Article copyright: © Copyright 1972 American Mathematical Society